WoRMS taxon details

Checked: verified by a taxonomic editorFraginae Stewart, 1930

466574  (urn:lsid:marinespecies.org:taxname:466574)

accepted
Subfamily
ter Poorten, J. (2010). Fraginae Stewart, 1930. In: MolluscaBase (2017). Accessed through: World Register of Marine Species at http://marinespecies.org/aphia.php/aphia.php?p=taxdetails&id=466574 on 2017-12-14

Date
action
by
2010-03-26 09:24:32Z
created
2010-03-26 10:15:34Z
checked

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


basis of record Bieler R., Carter J.G. & Coan E.V. (2010). Classification of Bivalve families. Pp. 113-133, in: Bouchet P. & Rocroi J.-P. (2010), Nomenclator of Bivalve Families. Malacologia 52(2): 1-184. [details]